I read many articles about the potential benefits of Bee Pollen to Multiple Sclerosis. I created this discussion to hear every-ones inputs and even experiences on this subject. I started taking Bee Pollen not very long ago (Approximately 3 weeks). If the benefits of Bee Pollen to MS are in fact true, Bee Pollen can be a very serious candidate of it possibly being used as medication ?
Thanks for your response Taylor. I like the idea of looking at something everyday to notice if any improvement has occurred. I am noticing a improvement compared to last week when i started getting these symptoms. It is a very slow process your are correct.
But i will try what you suggested. Thank you.View Thread
Goodafternoon all, My name ihab and i was diagnosed with Multiple Sclerosis on june 2011. I am 22 years old.
I am new to this site and i decided to create a discussion to first get to know you all on here and will also give a brief summary of my diagnosis and how ive lived with the disease for the past two years.
I was diagnosed with the disease on june 2011. My first symptoms were tingling, and weakness in my right leg. I got to the point where i couldn't walk on it. I was placed on 5 days of IV steroids and the symptoms were gone within a week or so. I was placed on Rebif for a year but i hated the fact that i had to take the shots so i wasn't very persistent with it which was not the best idea. My leg symptoms came back again within a year and again i took the steroids for 5 days.After speaking with my neurologist we decided on changing medication and now i am on BG12 tecfidera. I am now on the 3rd month of BG12. My MRI results in the two years with the MS were not very pleasant. When i first got diagnosed I had approximately 6 lesions on my brain and 3 on my spine. I havent had an MRI since a year due to Insurance issues.
Last week i got new symptoms and this time it is on my right eye. It started out with pain every time i move it. The pain gradually disappeared but my sight got really blurry and it still is now. I can still see with it but it is really blurry and i cannot distinguish between colors. I was placed on steroids for three days and since then it hasn't gotten better or worse. (Its been 3 days since my last IV dose). It is really starting to worry me now.
Overall i say i slowly started getting used to the fact that i have MS and it really bothers me when i get these symptoms because im still a college student and its really hard dealing with such a disease. But im definitely not letting it take over my life. I will reach my goals and i sure will help others as much as i can that are on the same boat as me fighting this disease reach their goals as well.
I would Love to hear your inputs on my situation and i would also love to hear your stories. My hopes for this discussion is to get to know some of you and hopefully have more detailed discussions regarding the disease and how we can all help each other.
I believe part of my problem with the flare ups is the eating. I never kept a good habit of consuming alot of vegetables and fruits. Sometimes ill go days without eating a good salad or even fruits. Another issue is my water consumption. I barely drink water sometimes and ill be fine throughout the whole day. Im not sure why that is.
Do you think keeping a good diet would benefit the MS? Not only for me but in general.
If so, do you think taking the vegetarian path can help?View Thread
And by the way did you get alot of flare ups during your 14 years with the disease? I am really worried because ive had the disease for 2 years and i already got 2 with my leg and now new symptoms on my eye.View Thread
I definitely would say the side effects are much more tolerable than what Ive experienced with the Rebif. The only side effect ive experienced during the first few weeks of being on the medication were like you stated the flushing. I still get them up until now and it hasn't gotten any better or worse. I still get the same flushing around the cheeks and neck area very similar to what i experienced during my first few weeks of being on it.
So, overall id say the side effects are very tolerable and nothing serious. The flushing usually goes away within 2 to 3 hours.View Thread